Question of the Week # 136

136) A 55-year-old man with history of depression has recently been started on fluoxetine.  The patient has history of severe depression in the past. Fluoxetine dose has been recently increased to obtain adequate control of his symptoms. His depression symptoms are well-controlled now but the patient now complains of  erectile dysfunction. He is deeply concerned about this since this problem is adversely affecting his relations with his wife. Which of the following is most appropriate next step in managing this patient’s symptoms?

A) Decrease the dose of Fluoxetine

B) Start Sildenafil

C) Discontinue Fluoxetine and switch to Bupropion

D) Recommend Yohimbine

E) Recommend penile vacuum pump device.

6 Responses

  1. C

  2. c

  3. c- discontinue flouxitine and switch to bupropion

  4. C

  5. c

  6. C….
    Is the drug of choice for the treatment of SSRI-induced sexual dysfunction

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: